Home Page Settlements Levaquin Case Awards $1.8 Million In Damages
Levaquin Case Awards $1.8 Million In Damages
This is a settlement for the Levaquin Peripheral Sensorimotor Neuropathy lawsuit.
Minneapolis, MN: An 82-year old Minnesota man who sued Johnson & Johnson over allegations that their antibiotic Levaquin caused damage to his tendons, has been awarded $1.8 million in damages by the jury hearing his case.
The jury awarded $1.1 million in punitive damages and $630,000 in compensatory damages to John Schedin, a former Marine, of Edin, MN. Five years ago, he ruptured or partially ruptured both Achilles tendons after taking the antibiotic Levaquin. The jury found Wednesday that Johnson & Johnson failed to provide adequate warning to patients and their physicians that Levaquin can cause tendon damage.
Patients who have suffered tendon injuries after taking Levaquin have filed more than 2,600 lawsuits in state and federal courts nationwide. Schedin's case is among hundreds consolidated in U.S. District Court in Minneapolis and is the first to go to trial.
Legal HelpIf you have a similar problem and would like to be contacted by a lawyer at no cost or obligation, please click the link below.
Published on Dec-27-10
READ MORE [ Drugs/Medical Settlements and Legal News ]
READ MORE [ Personal Injury Settlements and Legal News ]
Due to a lung disease I have had pneumonia many times and each time I was given Levaquin in order to kill the bacteria. I have severe neuropathy. I take Lyrica, but the pain is unbearable at times. I can't sleep because my legs and feet throb and burn 24/7. In the past 4 months I have had 7 severe falls. I have broken bones and have endured more pain than anyone should. I have a high pain tolerance, but enough is enough. I do not fault my primary doc at all. I think he felt it was absolutely necessary to treat my pneumonia. I don't know where to find the right attorney. I live in Texas.
I was prescribed levofloxacin twice for severe sinus infections. My achilles tendon partially ruptured while hiking. I heard loud pop in my shoulder while gathering firewood. ER said another partially ruptured tendon. An ER nurse told me doctors don't inform patients of these risks because of concern for malingering- making fake claims of injury. None of the specialists or regular drs believe me when I finally saw the side effect warnings and thought that was cause. I'm supposed to have surgeries to repair both injuries. Have been doing physical therapy and acupuncture instead, but can't find shoes that don't press on the achilles tendon. I've always been very active, not anymore. hurt, hurt, hurt.
Also, after reading the research I discovered alll the burning pain in feet could be neuropathy. Doctors in my rural Arizona backwoods have no idea what's wrong with me. And the Bar Association doesn't make "referrals" to medical suits. Looks like all the current suits are in the South or East Coast for brand name med before 2014.
I have been told by 2 regular d's and 2 specialist that I have in both arms nuropathy due to levquin that I was taken at the time of swollen and pain. it has never stopped hurting. that was in 2011. please help me
ADD YOUR COMMENT ON THIS ISSUE